# SDR IPXA2015032787449

- Difficulty date: March 15, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 77,496 hours, 12,589 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AJC702817
- Condition: Cracked
- Location: Bs 2065
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, SHEAR TIE CRACKED AT STA 2065 BETWEEN L2L- L2R.  R & R SHEAR TIE IAW SRM 51-35-01, 51-31-01, 51-33-01.
